Skip to Main content Skip to Navigation
Journal articles

Closure of the Set of Diffusion Functionals - the One Dimensional Case

Abstract : We characterize the closure with respect to Mosco or Gamma-convergence of the set of diffusion functionals in the one dimension case. As commonly accepted we find this closure is a set of local Dirichlet forms. The difficulty is to identify the right notion of locality. We compare different possible definitions. We give a representation theorem for the elements of the considered closure.
Document type :
Journal articles
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00527074
Contributor : Pierre Seppecher <>
Submitted on : Monday, October 18, 2010 - 9:37:44 AM
Last modification on : Thursday, October 17, 2019 - 9:34:01 AM
Document(s) archivé(s) le : Wednesday, January 19, 2011 - 2:38:13 AM

File

alibert-seppecher.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00527074, version 1

Collections

Citation

Jean-Jacques Alibert, Pierre Seppecher. Closure of the Set of Diffusion Functionals - the One Dimensional Case. Potential Analysis, Springer Verlag, 2008, 28 (4), pp.335-356. ⟨hal-00527074⟩

Share

Metrics

Record views

325

Files downloads

320